# SDR FDEA201408242302

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NAC602213
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK RBL 8, FS 1260 HAS 2 WORN LOBES.  REMOVED DAMAGED & WORN SEAT TRACK & REPLACED SEAT TRACK IAW SRM 53-70-00 FIG 1 AT FS 1260 RBL 8.  FABRICATED SEAT TRACK REPAIR PARTS.  SEAT TRACK PN S4929150, BAT 000287519, SPLICE HAT PN FX-SRM 53-70-00-2 ON T14 1085127, SPLICE PLATE PN FX-SRM53-70-00-1 ON T14 1085128.  MAJOR REPAIR.
